# SDR FDEA202212303037

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 76,708 hours, 17,469 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRSPEED UNRELIABLE PASSING 12000 FEET. CHECKLIST  DETERMINED BAD INFORMATION ON FIRST OFFICER SIDE.  SELECTED CADC 1 ON FO SIDE AND INDICATIONS MATCHED.  EMERGENCY DECLARED.       INSPECTED FO PITOT TUBE AND FOUND THAT THE DRAIN HOLES WERE OBSTRUCTED. CLEARED DRAIN HOLES AND A GOOD AMOUNT OF WATER CAME OUT OF THEM. PURGED THE FO PITOT SYSTEM AS REQUIRED AND ALSO CHECKED FOR WATER IN THE PITOT STATIC LINES WHERE INDICATOR FLOAT IS LOCATED. MORE WATER CAME OUT OF THE SYSTEMWHEN PURGING , BUT THERE  WAS NO MOISTURE IN PITOT STATIC SYSTEM DRAINS WHERE FLOAT BALLS ARE LOCATED.   PERFORMED SUCCESSFUL FO PITOT STATIC SYSTEM LEA TEST. REF AMM 34-11-00-2. OK FOR SERVICE.
